# SDR DALA13039660953

- Difficulty date: August 12, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L AT INTERSECTION WITH AFT ACCESSORY COMP.  FRAME BS 1418.  LONGERON WAS REMOVED AND A NEW AND SPLICE WERE INSTALLED IAW SRM 53-02, FIG 18, SHEET 2.  REPAIR WAS IDENTIFIED IAW PS 900-9-1, NR 04. RII COMPLETED.
